# SDR SWAA2012100508294

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 24,762 hours, 14,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 12 TO ROW 15.  CONNECTED CONNECTOR PER MM.
